# SDR AALA202401040414

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A320*
- Aircraft serial: 5795
- Aircraft time: 32,314 hours, 12,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU 10WL BATT FOUND BAD ON OPS CHECK. REMOVED AND REPLACED THE EPSU 10WL BATTERY.
